# SDR DHL2005741551

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TORQUE BOX DENTED AT BS 1235 IN AFT STAIR WELL.  FABRICATED DOUBLER 7075-T6, .032, PO 209041 (5 X 3 INCH) IAW B727 SRM 51-40-2 AND 53-10-2, FIG 6.  TREATED AND PRIMED AREA & PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-40-2 FIG 1 AND 51-30-2 FIG 7.
